It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, yep I am here. I'm glad you are feeling better and no hives. So are you taking Lexapro full time now? I think i am going to call my doctor and ask about Topamax. Yep, it's for migraines. Or maybe Wellbutrin, since I have no sex drive either. I've heard that is also a good one to help lose weight.

I feel crummy today...almost like I am having withdrawals!! I am not anxious yet, but headachy and dizzy. I haven't taken a Xanax today and I have been taking them every day for the last week or so. Do you think I am having a slight withdrawal?





All times are GMT -7. The time now is 05:01 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!